# SDR ASOA20140413040V

- Difficulty date: April 13, 2014
- Submitted: April 13, 2014
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 33,461 hours, 32,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CENTER OMEGA BEAM CORRODED ON LOWER SIDE AT FRAME 59.  MAINTENANCE PERFORMED REPAIR IAW EC5310-01473.  ACFT APPROVED FOR RETURN TO SERVICE.
